# SDR DALA14017693219

- Difficulty date: March 15, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL FUSELAGE,  FRAME 68 AT S29L.  REPAIRED IAW ER/A 522856-14,  REV ORIGINAL AND PRI 522856-14, REV 0, 1, 2 .
